MathSciNet Relay Station
MathSciNet bibliographic data
MR1488298 35K60 (35B05 35K05)
Merle, Frank; Zaag, Hatem Optimal estimates for blowup rate and behavior for nonlinear heat equations. Comm. Pure Appl. Math. 51 (1998), no. 2, 139–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement